Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wəəgəə

any reccomendations?

Recommended Posts

To put it simply, I have redness in my hands (which are always either too hot or too cold, and you can tell which by looking at them) and my face. I've gone off tane but I think I may have made the redness worse :(. I'm always paranoid that my face is red. I don't look in the mirror at school much, but I'm sure at times under the bright lights I look a little red.

So now I'm not saying this is a huge problem, or alot of redness. I'm not sure but my Mom told me I have bad circulation, hence the red hands and sensitive skin. Is there anyhing I can do for bad circulation? or at least something to help with this redness? I'm clueless. When I see my derm I'll discuss it with him.\, but I was wondering if this is common?

Link to comment
Share on other sites

I have red hands, and a red face now thanks to accutane giving me rosacea. I also have sensitive skin and poor circulation due to the fact my blood pressure is so incredibly low.

So I don't know if it's common, but just letting you know, I have it. For the redness on my hands, I think it's mostly caused by them being dry. So I use a good lotion, gold bond ultimate healing cream.

That stuff if awesome. And for a red face, there are things your derm can prescribe topically like finacea which should work great.

Link to comment
Share on other sites

schism, what dose accutane were you on?

my hands also get reddish, sort of like how the skin on my face gets. i hate it. i always figured it was hereditary though. but then again my sister doesnt have rosacea or red hands.

Link to comment
Share on other sites

80mg. which is high. I almost regret it. scars, redness, but no more severe type acne. Win/lose :(

My face has always been prone to flushing, also, lets say I scratch my arm or something, a redmark will stay there forever. I can't excersise without turning blood red. It's really embarrassing. My hands are either cold as ice or burning hot. I shake peoples' hands and they're like 'holy crap your hands are so cold'.

When I go to my derm March 3rd I will tell him about it. He may want to go for another Tane course (I still get mild breakouts) but I'l refuse. I'd like to go on some kind of retinoid or something. And find something for redness. Because I can't take much more of this.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×